# SDR SIMA981668

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 2086
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4070 - JET BRIDGE STRUCK FUSELAGE.  CAUSED SKIN DAMAGE AT FS 2086.  CUT OUT DAMAGE, INSTALLED 15 INCH BY 16 INCH REPAIR DOUBLER.  ACFT TT:  1,680.3 HOURS.  ACFT TC:  2,339.  (X)
